# SDR AALA202508059173

- Difficulty date: July 12, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 44,114 hours, 18,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PER CPCP 53-050-00 AT AFT BULKHEAD BS 727 IN BETWEEN LBL 15 - RBL15 LOWER ANGLES CORRODED. REMOVED THE CORROSION FROM LOWER ANGLE. PER B737NG SRM 53-60-71-1A. SRM 51-20-01, AMM 51-21-73.
